# SDR CALA2014032790713

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 91,523 hours, 14,476 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Power Supply
- Condition: Faulty
- Location: Warning System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEX WARNING ELECTRONICS IS INTERMITTENT CAUSING ENG FIREX & APU FIREX CHECKS TO FAIL AS WELL AS EGPWS FAILURES.  REPLACED B POWER SUPPLY & M107 27 CARDS IAW MM31-51-04. MSG CLEARED, OPERATIONS TESTED NORMAL.
